# SDR A6WA201240266

- Difficulty date: February 1, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 22,001 hours, 21,952 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R3170451
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL HANDLE PUSH IN DOOR CRACKED.  REMOVED UNSERVICEWABLE PAX DOOR EXTERNAL PUSH IN DOOR WITH NEW SERVICEABLE PAX DOOR EXTERNAL PUSH IN DOOR ASSY.
